# SDR QXEA2012040600270

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,258 hours, 27,469 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Flasher
- Part number: 82210031955
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY CALL BUTTON IS PUSHED, THE RED FLASHING LIGHT ON CEILING OF CABIN DOES NOT ILLUMINATE.  PERFORMED CONTINUITY, VOLTAGE & GROUND TESTS AT FLASHER'S UNIT ELECTRICAL CONNECTOR 3322-P1 IAW WMD 33-24-00 SHEET 2/18, PG 7, NO DISCREPANCIES.  R & R WITH NEW A FLASHER UNIT IAW AMM TASKS 33-24-00-000-803 & 33-24-00-400-803 RESPECTIVELY. OPERATIONAL TESTED GOOD.  RETURNED TO SERVICE.
